# SDR SIMA20120609007

- Difficulty date: June 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 30,190 hours, 27,848 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE CABIN CEILING PANEL 253CLC EMERGENCY LIGHT WIRE BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT WIRE ON CABIN CEILING PANEL 253CLC IAW WM 20-21-00.  EMERGENCY LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
